# SDR ASAA2015020310540

- Difficulty date: February 3, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 30,424 hours, 9,058 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fault Code
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS MAINTENANCE MESSAGE FAULT 76-31361. THE START LEVER SIGNALS DISAGREE, LONG TERM FAULT.  ACFT GROUNDED.  OPEN
